# SDR I5PA2023110718801

- Difficulty date: October 15, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 79,769 hours, 25,508 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Part serial: 6047
- Condition: Faulty
- Location: Hf
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - LEFT HF INOP. R/R L HF COUPLER PER AMM 23-11-01.
